Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sharp pain around navel, swollen stomach, increased urination. Had fallen , hurt knees. How to get relief?

I have been having pain on the left side of my belly button an the top of it for a couple days but as of a couple hours ago it has gotten worse sharp pains an my belly is swollen like I would be pregnant no possibilities Tod that a few days ago I was leftinf something to move it an I fell to my knees in pain an its just got worse an I have had to pee a lot more then normal
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query.
From your history there are two possibilites,
1,there is abdominal muscle strain resulting into spasm.
2,having renal colic as you have spasmodic pain in left abdomen and having frequency of urination.
Go for urine check up to rule out urinary problem.
Take some pain reliever with muscle relaxant medicine.
Take plenty of water.
Ok and bye.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor